# SDR CA991230015

- Difficulty date: November 19, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 695 hours
- System (JASC): 2710 · Aileron Control System
- Part: Screw
- Part number: 671109349
- Condition: Out Of Position
- Location: Aileron Cables
- Part time: 584 hours, 229 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLGHT CREW WAS REQUESTED TO TURN RIGHT BY ATC AND FOUND THE AILERON CONTROLS JAMMED. AFTER TRYING TO MANEUVER THE AIRCRAFT, THE CONTROLS RETURNED TO NORMAL WITH A LOUD SNAP. MAINTENANCE FOUND THE LOCK SCREW AND NUT ASSEMBLY, SECURING THE AILERON CABLE ADJUSTMENT BARREL TO BE INTERFERING WITH THE UNDER FLOOR WEB LIGHTENING HOLE EDGE. THE SCREW HAD BEEN ABLE TO ROTATE OUT OF POSITION DUE TO LOOSE AILERON CABLES
